# SDR SWAA2018080924145

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 14,846 hours, 6,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER FORWARD GIRT BAR RETAINER LOOSE.  R&R RETAINER IAW SRM.
